skin-hair-icon
Hair thinning
I have been facing hair loss more than 1 year. I have been diagnosed as iron deficiency and got iron infusion and minoxidil for my hair growth. Its been more than 3 months i have started minoxidil and i have been experiencing minoxidil shredding for more than 2 months now. Is there a way to reduce the shedding? Any way to reduce the itching? Am i taking the medication in a wright way? Please help me with this hair loss I am feeling i am getting bald using minoxidil than growing my hair back!
56 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Hi...you are having chronic telogen effluvium...which is simply put a lifestyle induced excess shedding of hair. Minoxidil is not the treatment for you at this stage. It will make matters worse as you have experienced. Your problem will solve with lifestyle modifications and medications to help your scalp heal and start hair regrowth.
Next Steps
you can contact me via Juvenis Clinic in Mumbai for a video consultation. I am the hair fall specialist at Lilavati hospital.
Health Tips
in the meantime, sleep at 10pm daily and be in direct sunlight between 7 and 8 am.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You are suffering from hormonal changes causing Androgenetic alopecia causing hair fall. It's completely stoppable even regrowth of hair is possible with certain medications without any side effects. Treatment depends on the grade of hair loss. So, it's a must for diagnosing which grade, you are in for an effective treatment. Please  send photos of your head, by direct online consultation for accurate diagnosis and proper treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
You can use minoxidil + finasteride combination (eg Coverit Plus). Use 1 ml twice a day.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.